MathSciNet Relay Station
MathSciNet bibliographic data
MR2738636 35K51 (35K57 92D25)
Zhang, Jia-Fang; Li, Wan-Tong; Wang, Yu-Xia Turing patterns of a strongly coupled predator-prey system with diffusion effects. Nonlinear Anal. 74 (2011), no. 3, 847–858.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement